MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX AR-200 CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. ARTHREX AR-200 CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number ARTHREX AR-200 CONSOLE
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 9/20/2023, it was reported by a sales representative via (b)(6) that an ar-200c arthrex ar-200 console stopped working during a case.This was discovered during an unspecified procedure, with no patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, signs of misuse such as scratches around the device were observed.Functioning testing noted that the device did not work.The ar-200c was turned on but did not turn on or show any signs of working.The ar-200c was not opened to check its interior, only the function test was performed.The most likely cause of this condition can be attributed to user error on the device, which could be that some component inside moved, and the switcher did not make a connection to turn it on, or/moisture intrusion.

Brand Name
ARTHREX AR-200 CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17965539
Report Number1220246-2023-08253
Device Sequence Number20772095
Product Code HWE
UDI-Device Identifier00888867200685
UDI-Public00888867200685
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREX AR-200 CONSOLE
Device Catalogue NumberAR-200C
Device Lot Number14995364
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown